# SDR AALA202207188197

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 78,339 hours, 10,125 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR LOCK STICKS. REPLACED DOOR PER CMM 25-45-80.
